# SDR UALA2011011400238

- Difficulty date: January 14, 2011
- Submitted: January 15, 2011
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 44,613 hours, 12,281 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Structure
- Condition: Punctured
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE BUSTLE AFT SIDE HAS TWO EACH PUNCTURES APPROX 3-4 INCH DIAMETER EA.   ACCOMPLISHED REPAIR ON BUSTLE.  GOUGE LESS THAN THREE INCHES LONG AND DOES NOT GO THROUGH BUSTLE.
